This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
My mother, 74, fighting overian cancer - undergoing chemo treatments, tumor in pelvic area resting up against bladder causing her to feel like she constantly had to go to the bathroom. Past three months dealing with frequent urination and burning while urinating. Initially diagnosed with UTI and given Macrobid for a 2 1/2 month period. The stinging never went away. Urinary Stint placed in two weeks ago. Urinating more frequently (every 1/2 hour to 1 hour). Still burning at end of urination. Now told that it isn't a UTI but it is the stint that is causing the discomfort and that she needed to give her body two weeks to adjust to the stint. Two weeks have passed and the frequency and buring is as bad as ever. Does anyone have a differing view on what might be causing the problem? My mother is suffering greatly because the frequency of urination is keeping her from being able to sleep. Could the situation be misdiagnosed? Please Help!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.